Illinois Journal of Mathematics

Conformal transformations of compact Riemannian manifolds

Morio Obata

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 6, Issue 2 (1962), 292-295.

Dates
First available in Project Euclid: 15 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255632326

Digital Object Identifier
doi:10.1215/ijm/1255632326

Mathematical Reviews number (MathSciNet)
MR0138059

Zentralblatt MATH identifier
0107.15703

Subjects
Primary: 53.72

Citation

Obata, Morio. Conformal transformations of compact Riemannian manifolds. Illinois J. Math. 6 (1962), no. 2, 292--295. doi:10.1215/ijm/1255632326. https://projecteuclid.org/euclid.ijm/1255632326


Export citation